Stochastic approximation with two time scales

Borkar, Vivek S. (1997) Stochastic approximation with two time scales Systems & Control Letters, 29 (5). pp. 291-294. ISSN 0167-6911

Full text not available from this repository.

Official URL:

Related URL:


Asymptotic behaviour of a two time scale stochastic approximation algorithm is analysed in terms of a related singular ordinary differential equation.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Stochastic Approximation; Two Time Scales; O. D. E. Limit; Singular Differential Equations
ID Code:5268
Deposited On:18 Oct 2010 07:44
Last Modified:20 May 2011 09:28

Repository Staff Only: item control page